# SDR 96ZZZM78

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122GL
- Make and model: Beech 1900C
- Aircraft serial: UC122
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 101610000614
- Condition: Damaged
- Location: Right
- Part time: 14,362 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - AIRCRAFT NR 159GL AND N122GL, CONTACTED ELEVATORS ON THE GROUND.  MAINTENANCE REPLACED THE RIGHT ELEVATOR DUE TO TIP DAMAGE.  (M)
